CSpace
Non-resonance and eigenvalues of nonlinear singular boundary value problems
Liu, XY; Feng, WJ; Liu, H
2002-09-01
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
ISSN0362-546X
Volume50Issue:7Pages:995-1012
Keywordnon-resonance multiple solutions boundary value problems singular fixed point
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000177065500009
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17083
Collection中国科学院数学与系统科学研究院
Affiliation1.Shandong Normal Univ, Sch Informat & Management, Shandong 250014, Peoples R China
2.Acad Sinica, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Liu, XY,Feng, WJ,Liu, H. Non-resonance and eigenvalues of nonlinear singular boundary value problems[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2002,50(7):995-1012.
APA Liu, XY,Feng, WJ,&Liu, H.(2002).Non-resonance and eigenvalues of nonlinear singular boundary value problems.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,50(7),995-1012.
MLA Liu, XY,et al."Non-resonance and eigenvalues of nonlinear singular boundary value problems".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 50.7(2002):995-1012.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, XY]'s Articles
[Feng, WJ]'s Articles
[Liu, H]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, XY]'s Articles
[Feng, WJ]'s Articles
[Liu, H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, XY]'s Articles
[Feng, WJ]'s Articles
[Liu, H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.